Advanced Search
MyIDEAS: Login to save this article or follow this journal

Existence of solutions in continuous-time optimal growth models

Contents:

Author Info

  • Hippolyte d’Albis
  • Pascal Gourdel

    ()

  • Cuong Le Van

Abstract

This paper studies the existence of solutions in continuous time optimization problems. It provides a theorem whose conditions can be easily checked in most models of the optimal growth theory including those with increasing return and multi-sector economies.

(This abstract was borrowed from another version of this item.)

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/10.1007/s00199-007-0294-8
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal Economic Theory.

Volume (Year): 37 (2008)
Issue (Month): 2 (November)
Pages: 321-333

as in new window
Handle: RePEc:spr:joecth:v:37:y:2008:i:2:p:321-333

Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords: Existence of solutions; Optimization; Continuous time; Optimal growth; C61; D91; E13;

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Lucas, Robert Jr., 1988. "On the mechanics of economic development," Journal of Monetary Economics, Elsevier, vol. 22(1), pages 3-42, July.
  2. Chichilnisky, Graciela, 1981. "Existence and Characterization of Optimal Growth Paths Including Models with Non-Convexities in Utilities and Technologies," Review of Economic Studies, Wiley Blackwell, vol. 48(1), pages 51-61, January.
  3. Paul M Romer, 1999. "Increasing Returns and Long-Run Growth," Levine's Working Paper Archive 2232, David K. Levine.
  4. Askenazy, Philippe & Le Van, 1997. "A model of optimal growth strategy," CEPREMAP Working Papers (Couverture Orange) 9707, CEPREMAP.
  5. Tjalling C. Koopmans, 1963. "On the Concept of Optimal Economic Growth," Cowles Foundation Discussion Papers 163, Cowles Foundation for Research in Economics, Yale University.
  6. Magill, Michael J P, 1981. "Infinite Horizon Programs," Econometrica, Econometric Society, vol. 49(3), pages 679-711, May.
  7. Romer, Paul M, 1986. "Cake Eating, Chattering, and Jumps: Existence Results for Variational Problems," Econometrica, Econometric Society, vol. 54(4), pages 897-908, July.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Nguyen, Manh-Hung & Nguyen-Van, Phu, 2010. "Growth and convergence in a model with renewable and non-renewable resources: existence, transitional dynamics, and empirical evidence," LERNA Working Papers 10.25.331, LERNA, University of Toulouse.
  2. Manh Hung Nguyen & Phu Nguyen Van, 2008. "Growth and convergence in a model with renewable and nonrenewable resources," Working Papers 21, Development and Policies Research Center (DEPOCEN), Vietnam.
  3. Aditya Goenkay & Lin Liu & Manh-Hung Nguyen, 2013. "Infectious Diseases and Economic Growth," Working Papers 06, Development and Policies Research Center (DEPOCEN), Vietnam.
  4. Goenka, Aditya & Liu, Lin & Nguyen, Manh-Hung, 2014. "Infectious diseases and economic growth," Journal of Mathematical Economics, Elsevier, vol. 50(C), pages 34-53.
  5. Christian Groth & Francesco Ricci, 2009. "Optimal Growth when Environmental Quality is a Research Asset," EPRU Working Paper Series 2009-11, Economic Policy Research Unit (EPRU), University of Copenhagen. Department of Economics.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:37:y:2008:i:2:p:321-333. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.